Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Symmetry, Integrability and Geometry: Methods and Applications, 2018, том 14, 010, 8 стр.
DOI: https://doi.org/10.3842/SIGMA.2018.010
(Mi sigma1309)
 

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Some Remarks on the Total CR QQ and Q-Curvatures

Taiji Marugame

Institute of Mathematics, Academia Sinica, Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan
Список литературы:
Аннотация: We prove that the total CR Q-curvature vanishes for any compact strictly pseudoconvex CR manifold. We also prove the formal self-adjointness of the P-operator and the CR invariance of the total Q-curvature for any pseudo-Einstein manifold without the assumption that it bounds a Stein manifold.
Ключевые слова: CR manifolds; Q-curvature; P-operator; Q-curvature.
Поступила: 9 ноября 2017 г.; в окончательном варианте 12 февраля 2018 г.; опубликована 14 февраля 2018 г.
Реферативные базы данных:
Тип публикации: Статья
MSC: 32V05; 52T15
Язык публикации: английский
Образец цитирования: Taiji Marugame, “Some Remarks on the Total CR Q and Q-Curvatures”, SIGMA, 14 (2018), 010, 8 pp.
Цитирование в формате AMSBIB
\RBibitem{Mar18}
\by Taiji~Marugame
\paper Some Remarks on the Total CR $Q$ and $Q^\prime$-Curvatures
\jour SIGMA
\yr 2018
\vol 14
\papernumber 010
\totalpages 8
\mathnet{http://mi.mathnet.ru/sigma1309}
\crossref{https://doi.org/10.3842/SIGMA.2018.010}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000425363700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045064378}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/sigma1309
  • https://www.mathnet.ru/rus/sigma/v14/p10
  • Эта публикация цитируется в следующих 4 статьяx:
    1. Jeffrey S. Case, “Some Q-curvature Operators on Five-Dimensional Pseudohermitian Manifolds”, J Geom Anal, 33:4 (2023)  crossref
    2. Yuya Takeuchi, “CR Q-curvature and CR Pluriharmonic Functions”, J Geom Anal, 32:6 (2022)  crossref
    3. T. Marugame, “Renormalized characteristic forms of the Cheng-Yau metric and global CR invariants”, Adv. Math., 377 (2021), 107468  crossref  mathscinet  zmath  isi
    4. Matsumoto Y., “Einstein metrics on strictly pseudoconvex domains from the viewpoint of bulk-boundary correspondenck”, Springer Proceedings in Mathematics and Statistics, 246, 2018, 235-245  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Symmetry, Integrability and Geometry: Methods and Applications
    Статистика просмотров:
    Страница аннотации:206
    PDF полного текста:39
    Список литературы:32
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025